# SDR 2017FA0000239

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: General aviation
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 13,859 hours, 8,545 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 67270078
- Condition: Damaged
- Location: Rt Mlg
- Part time: 13,859 hours, 8,545 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR DAMAGE.
